# SDR SWAA2022072919193

- Difficulty date: June 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE. CENTER WING BOX STIFFENER CRACKED @ LOWER RADIUS W/W FWD BULKHEAD STA 663.75 LBL 25 O/B OF AIR CONDITION AIR EXIT DUCT MKD DOT / [01] REMOVED STIFFENER AT LOWER FUSELAGE STA 663.75 LBL 25 AS PER SRM 51-40-02-0G-0.;[02] REMOVED ONE (EACH) WIRE BUNDLE CLAMP AT STA 663.75 LBL 25 WL 160 AND ONE (EACH) WIRE BUNDLE CLAMP STA 663.75 LBL 25 WL 154 AS PER SRM 51-40-02-0G-0.;[03] VERIFIED STIFFENER REMOVAL AND CLAMP;[04] LOCATED AND DRILLED NEW STIFFENER AS PER SRM 51-40-05-0G-0.;[05] VERIFIED STEP 4.  OK TO INSTALL NEW STIFFENER.;[06] STARTED TO INSTALL NEW STIFFENER AS PER SRM 51-40-02-0G-0 AND DRAWING NUMBER 111A1000.;[07] COMPLETED INSTALLATION OF NEW STIFFENER AS PER SRM 51-40-02-0G-0 AND DRAWING NUMBER 111A1000.;[08] RE-INSTALLED ONE (EACH) WIRE BUNDLE CLAMP AT STA 663.75 LBL 25 WL 160 AND ONE (EACH) WIRE BUNDLE CLAMP STA 663.75 LBL 25 WL 154 AS PER SRM 51-40-02-0G-0.;[09] WORK COMPLETED.;[10] VERIFIED INSTALLATION OF STIFFENER AND CLAMP
